Sir I have been suffering since 2 years now,visited many doctors and all I got instant and time being relief with those medications but no doctor is giving me about the term of course and how long will i suffer from this and how to get rid of my severe problem...as my condition is getting worse day by day as SOS am taking cronotil. 5mg ...and other ef but am not completely coming out of fear,heartpinch,breath short Ness,dizziness...please help me out doctor
Like the answers? Chat privately with the doctor of your choice
Dear friend, I understand how difficult it has been for having going through the anxiety issue. It should be quite a helpless situation. I would like to tell you that there is a
good news for you! The treatment with psychological interventions for anxiety is so much specialised and advanced now that you can take psychotherapist's support and work it yourself. All the best!
Hi, from what you have written, you have only taken medication to help your anxiety. While medicines do help relieve the anxiety, they will not change the way you think, your perceptions... This will cause you to respond in the same way to situations around you.
Please visit a Psychiatrist who specializes in counseling or a Psychologist with counseling experience.
This will definitely help you in the long run and gradually with the help of both medicines and counseling you can definitely move out of your problem.
Hope this helps, all the Best!
It is important to understand that anxiety is a normal feeling which in excess causes problems in daily life.
Ask your psychiatrist to help you with identifying a good counsellor who will address your triggers and root cause of anxiety.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.